# SDR AALA20120111DWH01

- Difficulty date: January 10, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N671AA
- Make and model: Boeing 757223
- Aircraft serial: 25336
- Aircraft time: 61,851 hours, 21,670 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR TRUNNION SUPPORT ASSEMBLY CORRODED.  REPLACED BUSHING PER EA B757-57-021178.
